# SDR MALA010566

- Difficulty date: June 30, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: HE83273
- Part serial: 1296
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, GREEN HYDRAULIC HIGH TEMP LIGHT CAME ON.  COMPLETED QRH AND LANDED IN MSP 30L.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED TEMP SWITCH IAW AMM 29-33-11.  P/N HE83273 S/N OFF 1296TW.  LEAK CHECK GOOD.
